# SDR 07FDEA00886

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Bs 2612-2877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED IN AREAS FROM FRAME 40 TO FRAME 45 RBL 77.  REMOVED CORROSION ORIGINAL THICKNESS .145 REMOVED .033 REMAINING MAT IS .112.  FOUND TO BE OUT OF LIMITS IAW A300-600 53-10-16 TOOL NR TWS 58329B.  REMOVED SEAT TRACK IAW FEDEX A300-600 SRM 51-40-21 PG7.  FABRICATED NEW SEAT TRACK IAW ABS5456C580EPART MARKED REF FEDEX GMM 7-0-1000.  INSTALLED SEAT TRACK IAW FEDEX A300-600 SRM 51-40-21 PG 6-7.
